# SDR CALA2023040300959

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 146N5318
- Condition: Corroded
- Location: Sta1720/Lbl20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN DECK PLATE STA 1720 LBL20 PREVIOUS REP AIR HAS EVIDENCE OF CORROSION.  TRANSCRIBED FROM HAECO GSO NR 92 80455. REMOVED AND FAB. NEW DOUBLER AT STA 1720 LBL20 IAW B757-200 SRM 53-60-51-2R-2.
